Sh:585

Bib entry
@article{Sh:585,
 author = {Rabus, Mariusz and Shelah, Saharon},
 title = {{Covering a function on the plane by two continuous functions on an uncountable square---the consistency}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {103},
 number = {1-3},
 year = {2000},
 pages = {229--240},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(98)00053-0},
 mrclass = {03E35 (26B05)},
 mrnumber = {1756147},
 mrreviewer = {Renling Jin},
 doi = {10.1016/S0168-0072(98)00053-0},
 note = {\href{https://arxiv.org/abs/math/9706223}{arXiv: math/9706223}},
 arxiv_number = {math/9706223}
}